# SDR UPS203388

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expanson Link
- Part number: 653414423
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND EXPANSION LINK STA 740 TO 760, BL 0, WL 208 CORRODED.  REMOVED AND REPLACED EXPANSION LINK IAW SRM 51-10-1.
